Regularly varying solutions of perturbed Euler differential equations and related functional differential equations
Takaŝi Kusano, Marić Vojislav
Publications de l'Institut Mathematique, 2010 88(102):1-20
Details  Cross Ref cited by(2)  Full text ( 239 KB)  DOI:10.2298/PIM1002001T
Adequacy of link families
Jablan Slavik, Radović Ljiljana, Sazdanović Radmila
Publications de l'Institut Mathematique, 2010 88(102):21-52
Details  Full text ( 645 KB)  DOI:10.2298/PIM1002021J
Characterization of the pseudo-symmetries of ideal Wintgen submanifolds of dimension 3
Deszcz Ryszard, Petrović-Torgašev Miroslava, Şentürk Zerrin, Verstraelen Leopold
Publications de l'Institut Mathematique, 2010 88(102):53-65
Details  Full text ( 194 KB)  DOI:10.2298/PIM1002053D
Notes on analytic convoluted C-semigroups
Kostić Marko
Publications de l'Institut Mathematique, 2010 88(102):67-76
Details  Full text ( 192 KB)  DOI:10.2298/PIM1002067K
Maximal canonical graphs with seven nonzero eigenvalues
Lazić Mirjana
Publications de l'Institut Mathematique, 2010 88(102):77-86
Details  Full text ( 116 KB)  DOI:10.2298/PIM1002077L
AR(1) time series with approximated Beta marginal
Popović Božidar V.
Publications de l'Institut Mathematique, 2010 88(102):87-98
Details  Cross Ref cited by(1)  Full text ( 237 KB)  DOI:10.2298/PIM1002087P
On the Selberg integral of the k-divisor function and the 2k-th moment of the Riemann zeta-function
Coppola Giovanni
Publications de l'Institut Mathematique, 2010 88(102):99-110
Details  Cross Ref cited by(2)  Full text ( 175 KB)  DOI:10.2298/PIM1002099C
2-normed algebras-I
Srivastava Neeraj, Bhattacharya S., Lal S.N.
Publications de l'Institut Mathematique, 2010 88(102):111-121
Details  Cross Ref cited by(1)  Full text ( 183 KB)  DOI:10.2298/PIM1002111S
Extension des fonctions plurisousharmoniques a travers de “petits" sous-ensembles
Jamel Abidi
Publications de l'Institut Mathematique, 2010 88(102):123-127
Details  Full text ( 127 KB)  DOI:10.2298/PIM1002123J